MathSciNet Relay Station
MathSciNet bibliographic data
MR2276647 (2008c:47041) 47B25 (47A20)
Sebestyén, Zoltán; Stochel, Jan Characterizations of positive selfadjoint extensions. Proc. Amer. Math. Soc. 135 (2007), no. 5, 1389–1397 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement